On the Shunkov groups acting freely on Abelian groups

Описание

Тип публикации: статья из журнала

Год издания: 2013

Идентификатор DOI: 10.1134/S0037446613010187

Ключевые слова: finiteness conditions; finite element; Shunkov group; regular automorphism; neardomain; nearfield; sharply 2-transitive group, finite element, finiteness conditions, neardomain, nearfield, regular automorphism, sharply 2-transitive group, Shunkov group

Аннотация: We prove the existence of a locally finite periodic part in every rank 1 Shunkov group with solvable finite subgroups, in every Shunkov group acting freely on an abelian group, and in the groups of affine transformations of neardomains with finite elements.

Ссылки на полный текст

Издание

Журнал: SIBERIAN MATHEMATICAL JOURNAL

Выпуск журнала: Vol. 54, Is. 1

Номера страниц: 144-151

ISSN журнала: 00374466

Место издания: NEW YORK

Издатель: CONSULTANTS BUREAU/SPRINGER

Авторы

Вхождение в базы данных